# SDR UALA2010072602655

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 42,561 hours, 11,775 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NOTICED AN OVERHEAD EMERGENCY DOOR ILLUMINATED ALONG WITH A RIGHT WING SLIDE EICAS MESSAGE.  STARTED DISARM OF OFF WING ESCAPE SYS FOR T/S.  REMOVED AIR GRILL FOR ACCESS.  REF OFF WING ESCAPE SYS RT MM.  RE-INSTALLED AIR GRILLES.   OPS NORMAL.
